# SDR CALA2021032600379

- Difficulty date: March 26, 2021
- Submitted: March 26, 2021
- Operation: Air carrier
- Aircraft: N488UA
- Make and model: Airbus A320-232
- Aircraft serial: 1680
- Aircraft time: 59,827 hours, 26,137 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING CABIN EMERGENCY LIGHTING BATTERY CAPACITY OPS. CHK. RIGHT BATTERY AT FLOOR LEVEL OVER WING SEAT ROW 21F FAILED TEST. REPLACED BATTERY PACK AT RIGHT OW SEAT ROW 21F, OPS. CHK''S. GOOD, IAW AMM 33-51-38-00-002-AO.
